# SDR GTIA1000111

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 18,692 hours, 8,989 cycles
- Engine: Iae V2524A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 47145133
- Part serial: 2653
- Condition: Leaking
- Location: Ths
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXTERNAL LEAK FOUND ON THE THS ACTUATOR.  R & R THE THS ACTUATOR.
